North Carolina, 2007

High Wind in North Carolina, April 15 to 17, 2007

April 15 to 17, 2007 · NWS RNK · 9 events in 9 counties and zones

A very strong pressure gradient developed as a vigorous area of low pressure moved northeast from the North Carolina coast to off the Long Island coast developing into a nor'easter and high pressure progressed into the area from the midwest. Trees and power lines were blown down as a result of the strong winds which were common across the region.

Where it happened

Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.3 million
Crop damage
$25,000
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RNK wrote it up.

A very strong pressure gradient developed as a vigorous area of low pressure moved northeast from the North Carolina coast to off the Long Island coast developing into a nor'easter and high pressure progressed into the area from the midwest. Trees and power lines were blown down as a result of the strong winds which were common across the region. There was also some minor damage to some structures. Most areas experienced wind gusts between 50 and 65 mph, with isolated 70 to 80 mph wind gusts at higher elevations.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Apr 15, 4:32 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 15, 4:32 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
532 PM EDT SUN APR 15 2007

.UPDATE...

WILL BE REMOVING TORNADO WATCH FROM ALL RNK COUNTIES AS THREAT IS
NOW WELL SOUTH AND EAST. VERY SMALL SEVERE HAIL THREAT REMAINS FOR
EXTREME SOUTHEAST CORNER...MAINLY CASWELL AND HALIFAX...THRU 7PM
OR SO. ALSO ADJUSTING HOURLY TEMPERATURES AND OVERNIGHT MINS DOWNWARD
IN THE WEST PER LATEST OBSERVATIONS...AND MAKING SOME SMALL ADJUSTMENTS
TO POPS/WEATHER. MINOR FLOODING THREAT CONTINUES ALONG SMALL
STREAMS AND CREEKS PARTICULARLY WITH A COUPLE COUNTY WIDTH OF BLUE
RIDGE...AND WE CONTINUE TO MONITOR JAMES...DAN..AND GREENBRIER
RIVERS AS THEY CONTINUE TO RISE. HAVE HAD REPORTS OF 2-3 INCHES OF
SNOW IN TAZEWELL AND MERCER COUNTIES...WITH AROUND AN INCH IN
OTHER PARTS OF THE MTNS AS THE COLD AIR RUSHES IN UNDER BACK EDGE
OF PRECIP SHIELD. PRECIP ENDS QUICKLY BEHIND THAT...BUT MORE
UPSLOPE SNOW SHWRS WILL MOVE BACK IN OVERNIGHT FOR FAR WEST.

UPDATED PRODUCTS SHOULD BE OUT BY 545 PM.

&&

.PREV DISCUSSION...
/ISSUED 413 PM EDT SUN APR 15 2007/

SHORT TERM /TONIGHT THROUGH MONDAY/...

WEATHER SCENARIO JUST ABOUT AS COMPLEX AS EVER GIVEN TOR/HAIL
POTENTIAL ONGOING IN THE SE WHILE CHANGING OVER TO HEAVY WET SNOW
FAR WESTERN SLOPES ATTM. AS SURFACE LOW OVER NORTHERN NC SHIFTS
SLOWLY NE AND DEEPENS IN RESPONSE TO UPSTREAM COLD POOL...SHOULD SEE
CONVECTIVE THREAT END EARLY THIS EVENING...WITH TRANSITION TO
MORE WINTRY/WIND COMPONENTS OVERNIGHT. HOWEVER LATEST MODELS
REMAIN VERY SLOW TO EXIT PRECIP THIS EVENING SO HAVE POSTED A SNOW
ADVISORY FOR THE WESTERN SLOPES THRU EARLY MONDAY. COULD SEE A
PERIOD OF ACCUMULATING SNOW SHIFT EAST TOWARD THE BLUE RIDGE AS
COLD AIR ALOFT QUICKLY ZIPS IN. THINK WILL SEE A BREAK IN SYNOPTIC
SNOW THIS EVENING FOLLOWED BY MORE UPSLOPE NATURE LATER TONIGHT.
THIS MAY CAUSE WARNING CRITERIA IN SE WVA PENDING DEGREE OF LEFT
OVER RH AND WHETHER OR NOT THINGS ARE TOO MIXED BEHIND THE
DEPARTING COASTAL LOW. OTRW APPEARS WINDS THE BIGGER ISSUE
OVERNIGHT AND ESPCLY MONDAY WHEN DEEP MIXING LOOKS IN ORDER AND
NEXT S/W PASSES ALLOWING ANOTHER ROUND OF GOOD SUBSIDENCE LATER
MONDAY INTO MONDAY NIGHT. THUS PLANNING TO CONTINUE HIGH WIND
WARNING WHERE ONGOING AND RAISE WIND ADVISORIES EACH SIDE OF THE
WARNING AREA THRU NOON TUESDAY. WITH SUCH WET GROUND AND
DOWNSLOPE...NOT OUT OF THE QUESTION TO HAVE A NEED FOR WARNINGS
OUT EAST ON MONDAY SO SOMETHING TO WATCH. THUS WILL CONTINUE HIGH
POPS EARLY ON AND THEN HAVE HIGHEST SNOW POPS UPSLOPE AREAS AS
DOWNSLOPE DRYING FINALLY WINS OUT ACROSS THE EAST. UPSLOPE RH
STARTS TO SHALLOW OUT SOME ON MONDAY EXCEPT FAR NW WHERE A LITTLE
MORE ACCUMULATING SNOW POSSIBLE- ESPECIALLY WESTERN GREENBRIER.

LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...

WITH CONTINUED SUBSIDENCE MONDAY NIGHT...BUFKIT SOUNDINGS ARE
SHOWING THE INVERSION BECOMING QUITE SHALLOW WITH THE LLJ AGAIN
LOWERING CLOSE TO THE GROUND. LOOKS LIKE MON NIGHT COULD HAVE SOME
OF THE STRONGEST WINDS- AT LEAST FOR THE HIGH ELEVATIONS. THOUGH
THE CURRENT HIGH WIND WARNING LOOKED GOOD TO GO THRU NOON
TUESDAY...SO NO CHANGES WERE MADE THERE. THOUGHT ALSO FOR
SIMPLICITIES SAKE THAT THE WIND ADVISORY SHOULD COVER THE SAME
TIME PERIOD FOR NOW. UPPER PATTERN FINALLY SETTLES INTO AN OMEGA
BLOCK WITH THE FORECAST AREA JUST ON THE EAST SIDE OF THE RIDGING
IN BETWEEN 2 CLOSED UPPER LOWS. LOOKS LIKE A DRY PATTERN...UNTIL
ADDITIONAL NORTHERN STREAM ENERGY ROTATES SOUTHWARD THRU THE OHIO
VALLEY LATE WED. THIS BRINGS OUR NEXT CHC FOR PRECIP WED NIGHT AND
THU. ONCE AGAIN...THIS COULD BE SNOW IN THE MTNS WED NIGHT.

HYDROLOGY...

RIVER FLOOD WARNINGS ARE IN EFFECT FOR ALDERSON ON THE GREENBRIER
RIVER...SOUTH BOSTON ON THE DAN RIVER...AND FOR LICK
RUN...BUCHANAN AND BREMO BLUFF ALONG THE JAMES RIVER. ONGOING
SHOWERS/TSTMS ARE MERGING INTO AN AREA OF MODERATE TO HEAVY RAIN
IN THE SW CWA...WILL HAVE TO BE WATCHED THE NEXT FEW HOURS FOR
POSSIBLE SMALL STREAM FLOODING. THIS RAINFALL COULD BRING
ADDITIONAL RISES ALONG THE DAN RIVER.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...HIGH WIND WARNING UNTIL 12 PM EDT TUESDAY FOR VAZ009>020-
     022>024-032>035.

     SNOW ADVISORY UNTIL 9 AM EDT MONDAY FOR VAZ007-009-015.

     WIND ADVISORY UNTIL 12 PM EDT TUESDAY FOR VAZ007-043>047-058-
     059.

NC...HIGH WIND WARNING UNTIL 12 PM EDT TUESDAY FOR NCZ001>003-018-
     019.

     SNOW ADVISORY UNTIL 9 AM EDT MONDAY FOR NCZ001-002-018.

     WIND ADVISORY UNTIL 12 PM EDT TUESDAY FOR NCZ004>006-020.

WV...SNOW ADVISORY UNTIL 9 AM EDT MONDAY FOR WVZ042-043-045.

     WIND ADVISORY UNTIL 12 PM EDT TUESDAY FOR WVZ042>045.

&&

UPDATE...WP/SK
Hazardous weather outlook, Apr 15, 4:52 PM EST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
552 PM EDT SUN APR 15 2007

NCZ003-019-VAZ010>014-016>020-022>024-032>035-162200-
SURRY-WILKES-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-
CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-
FRANKLIN-BEDFORD-AMHERST-
552 PM EDT SUN APR 15 2007

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING THROUGH NOON TUESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-002-018-VAZ009-015-162200-
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-GRAYSON-
552 PM EDT SUN APR 15 2007

...SNOW ADVISORY IN EFFECT UNTIL 9 AM EDT MONDAY...
...HIGH WIND WARNING IN EFFECT UNTIL 12 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND
SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SNOW ADVISORY
   HIGH WIND WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SNOW ADVISORY THROUGH 9AM MONDAY
 HIGH WIND WARNING THROUGH NOON TUESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ007-WVZ042-043-045-162200-
TAZEWELL-MERCER-SUMMERS-GREENBRIER-
552 PM EDT SUN APR 15 2007

...SNOW ADVISORY IN EFFECT UNTIL 9 AM EDT MONDAY...
...WIND ADVISORY IN EFFECT UNTIL 12 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SNOW ADVISORY
   WIND ADVISORY

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SNOW ADVISORY THROUGH 9 AM MONDAY
 WIND ADVISORY THROUGH NOON TUESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-020-VAZ043>047-058-059-WVZ044-162200-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MONROE-
552 PM EDT SUN APR 15 2007

...WIND ADVISORY IN EFFECT UNTIL 12 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY THROUGH NOON TUESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SK

In the hours before

Local storm report, Apr 15, 1:35 PM EST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
235 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             MOUNT AIRY              36.50N 80.61W
04/15/2007  E1.00 INCH       SURRY              NC   LAW ENFORCEMENT

&&

DOC
Local storm report, Apr 15, 1:40 PM EST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
240 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             BOONVILLE               36.23N 80.71W
04/15/2007  E0.75 INCH       YADKIN             NC   FIRE DEPT/RESCUE

&&

DOC
Local storm report, Apr 15, 1:44 PM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
244 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      1 W NEOLA               37.97N 80.15W
04/15/2007                   GREENBRIER         WV   LAW ENFORCEMENT

            CULVERT WASHED OUT ALONG LITTLE CREEK DAMAGING A ROAD

&&

PC
Local storm report, Apr 15, 1:46 PM EST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
246 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             2 E BOONVILLE           36.23N 80.67W
04/15/2007  E1.00 INCH       YADKIN             NC   TRAINED SPOTTER

&&

DOC
Special weather statement, Apr 15, 2:31 PM EST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
331 PM EDT SUN APR 15 2007

NCZ001>003-019-VAZ032-152145-
ASHE-ALLEGHANY NC-SURRY-WILKES-PATRICK-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON...
WILKESBORO...STUART
331 PM EDT SUN APR 15 2007

MODERATE TO HEAVY RAIN WILL CONTINUE ALONG THE BLUE RIDGE AND
FOOTHILLS OF NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA
THROUGH ABOUT 500 PM. A RUMBLE OF THUNDER IS STILL POSSIBLE. MINOR
FLOODING OF SMALL CREEKS AND STREAMS AS WELL AS LOW-LYING ROADWAYS
AND INTERSECTIONS IS POSSIBLE UNTIL THIS RAIN TAPERS OFF LATE THIS
AFTERNOON.

IF YOU ENCOUNTER A FLOODED ROADWAY MAKE THE SMART CHOICE...TURN
AROUND DINT DROWN.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS DEVELOPING SITUATION.

NCZ004>006-020-VAZ043-044-152145-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-
INCLUDING THE CITIES OF...DANBURY...EDEN...YADKINVILLE...
MARTINSVILLE...DANVILLE
331 PM EDT SUN APR 15 2007

SCATTERED THUNDERSTORMS WILL CONTINUE MOVING NORTHEAST THROUGH THE
PIEDMONT OF SOUTHSIDE VIRGINIA AND NORTH CENTRAL NORTH CAROLINA
THROUGH 500 PM. AN ISOLATED STRONG STORM IS POSSIBLE WITH HAIL
BEING THE MAIN THREAT...PRIMARILY EAST OF A LINE FROM YADKINVILLE
TO MARTINSVILLE. WITH THE WET GROUND CONDITIONS SOME TREES COULD
BE UPROOTED AS WELL WITH ONLY MINOR GUSTS TO 30 OR 40 MPH.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS DEVELOPING SITUATION.

SK

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 high wind. Local standard time, as filed.

High Wind, Wilkes

When
April 15, 6:30 PM EST to April 16, 9:42 AM EST
Where
Wilkes forecast zone
Measured
63 kt (72 mph) measured gust
Property damage
$250,000
Reported by
Park/Forest Service
Coordinates
36.206, -81.163 (the zone’s center; the record gives no point)

Numerous trees were blown down countywide.

High Wind, Watauga

When
April 15, 8:30 PM EST to April 17, 1:29 AM EST
Where
Watauga forecast zone
Measured
62 kt (71 mph) measured gust
Property damage
$250,000
Reported by
AWOS
Coordinates
36.231, -81.696 (the zone’s center; the record gives no point)

Trees were blown down countywide. One tree fell onto a house in Foscoe.

High Wind, Surry

When
April 16, 12:45 AM EST to 10:00 AM EST
Where
Surry forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$70,000
Reported by
Newspaper
Coordinates
36.415, -80.687 (the zone’s center; the record gives no point)

Trees were blown down countywide, and also some power lines were down. At one point, 12,000 electric customers were without power. In Elkin, a tree fell on a car, and winds blew a panel off a business, and the panel broke the taillight of a car.

High Wind, Alleghany

When
April 16, 4:30 AM EST to 3:10 PM EST
Where
Alleghany forecast zone
Measured
71 kt (82 mph) measured gust
Property damage
$125,000
Crop damage
$25,000
Reported by
Emergency Manager
Coordinates
36.491, -81.127 (the zone’s center; the record gives no point)

Pine and apple trees were blown down by 82 mph winds in Sparta. Also, in Sparta, a pine tree blew over onto a house, damaging primarily the garage section. Elsewhere across the county, trees were blown down by winds in excess of 60 mph.

High Wind, Rockingham

When
April 16, 5:00 AM EST to 11:30 AM EST
Where
Rockingham forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$200,000
Reported by
Newspaper
Coordinates
36.396, -79.775 (the zone’s center; the record gives no point)

Large trees were blown down countywide, with a tree on a home in both Mayodan and Ruffin. At one point, 6000 electric customers were without power.

High Wind, Stokes

When
April 16, 5:00 AM EST to 1:00 PM EST
Where
Stokes forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$200,000
Reported by
Newspaper
Coordinates
36.402, -80.240 (the zone’s center; the record gives no point)

Around 200 trees were blown down county wide. Powerlines also were either blown down or came down as a result of trees falling on them. At one point, 12,000 electric customers were without power.

High Wind, Yadkin

When
April 16, 5:00 AM EST to 8:00 PM EST
Where
Yadkin forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$150,000
Reported by
Newspaper
Coordinates
36.161, -80.665 (the zone’s center; the record gives no point)

Numerous trees and some power lines were blown down during the day with fewer during the evening hours. At one point, 500 electric customers were without power.

High Wind, Caswell

When
April 16, 9:30 AM EST to 10:16 AM EST
Where
Caswell forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
36.393, -79.334 (the zone’s center; the record gives no point)

Trees were down countywide, with the greatest number in the southeast.

High Wind, Ashe

When
April 16, 3:10 PM EST to 9:23 PM EST
Where
Ashe forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
36.434, -81.500 (the zone’s center; the record gives no point)

A measured wind gust of 60 mph occurred at the West Jefferson Airport. Other similar gusts occurred throughout the county.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2007Every state in 2007This day in weather historyWarnings in North Carolina, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25420, 25419, 25418, 25413, 25416, 25417, 25424, 25415, 25414.